Header

UZH-Logo

Maintenance Infos

The uniqueness of Atkinson and Reuter‘s epidemic waves


Barbour, A D (1977). The uniqueness of Atkinson and Reuter‘s epidemic waves. Mathematical Proceedings of the Cambridge Philosophical Society, 82(1):127-130.

Statistics

Citations

Dimensions.ai Metrics
11 citations in Web of Science®
9 citations in Scopus®
11 citations in Microsoft Academic
Google Scholar™

Altmetrics

Downloads

80 downloads since deposited on 19 Oct 2009
15 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Scopus Subject Areas:Physical Sciences > General Mathematics
Language:English
Date:1977
Deposited On:19 Oct 2009 14:26
Last Modified:29 Jul 2020 19:56
Publisher:Cambridge University Press
ISSN:0305-0041
Additional Information:Copyright: Cambridge University Press
OA Status:Green
Publisher DOI:https://doi.org/10.1017/S0305004100053755

Download

Green Open Access

Download PDF  'The uniqueness of Atkinson and Reuter‘s epidemic waves'.
Preview
Filetype: PDF
Size: 1MB
View at publisher